RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 251, Number 1, Pages 19–22 (Mi dan43401)  

MATHEMATICS

On an exact sequence of modules and Bogoljubovs “Edge of the wedge” theorem

V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (480 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.551
Presented: V. S. Vladimirov
Received: 29.10.1979

Citation: V. V. Zharinov, “On an exact sequence of modules and Bogoljubovs “Edge of the wedge” theorem”, Dokl. Akad. Nauk SSSR, 251:1 (1980), 19–22

Citation in format AMSBIB
\Bibitem{Zha80}
\by V.~V.~Zharinov
\paper On an exact sequence of modules and Bogoljubovs ``Edge of the wedge'' theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 251
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan43401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0563167}
\zmath{https://zbmath.org/?q=an:0478.46046}


Linking options:
  • http://mi.mathnet.ru/eng/dan43401
  • http://mi.mathnet.ru/eng/dan/v251/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019